# SDR ASAA2013061695428

- Difficulty date: June 16, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 65C321028
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BEAM CHAFED ON LOWER SIDE.  ACFT GROUNDED.  C/W BLEND REPAIR OF RT MLG BEAM IAW EA 400-57EA-10584, REV NEW DATE ISSUED 6-26-13.
